Jump to content
CrazyBoards.org

Recommended Posts

Did your doctor warn you of any withdrawal effects?

 

In my non medical professional opinion, I would imagine the most dangerous withdrawal effect could be the sudden return of whatever symptoms you were taking the med for to begin with. Are you replacing it with a different med?

Link to comment
Share on other sites

well on the bottle it says "can cause baby to go through withdrawal" so you might have withdrawal symptoms but i think it will only cause your symptoms to come back suddenly and maybe worse for a little while. May i ask what bad side effects you dealt with? i am on it right now.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...